# SDR AALA202012169012

- Difficulty date: November 26, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 20,527 hours, 5,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 0.817 INCH CRACK ON SHEAR PLATE AT FR 69 TO FR 70 AT STR 23L AT AFT GALLEY AREA.  REPLACED SHEAR PLATE, REF SRM  51-72-11-911-001 AND DRAWING D53474180.
